# SDR SWAA2012072406127

- Difficulty date: May 8, 2009
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 49,372 hours, 39,400 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM LOWER SKIN CRACKED BETWEEN BS 705 TO BS 727.  REPAIRED SKIN IAW SRM.
